# SDR ASAA2017060820985

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 37,632 hours, 11,092 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Indication
- Location: Fmc
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING, BOTH FMC BLANKED ALONG WITH A VTK FLAG ON BOTH DISPLAYS. BOTH FMC RESUMED AND VTK FLAG CLEARED AFTER APPROXIMATELY 45-60 SECONDS. ACFT GROUNDED. PERFORMED FIM 34-61, TASK 801, AMM 34-61-00-860-801. NUISANCE ERROR,  NO FAULT NOTED. OPS NORMAL.
